# SDR CA141208001

- Difficulty date: November 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 2,034 hours
- Propeller: Hartzl HCE4A3D
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 9728787207
- Condition: Contaminated
- Location: Tail
- Part time: 2,562 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LED TAIL NAVIGATION LIGHT ASSEMBLY ILLUMINATION VERY DIM.  UNIT RELACED WITH SERVICEABLE UNIT.  FOUND MOISTURE INSIDE SEALED NAVIGATION LIGHT ASSY.
